Login      Sign Up

Menstrual Irregularity



Related Terms: Irregular Periods, Pcos, Polycystic Ovary Syndrome, Emergency Contraceptive Pill, Beta Hcg, Delayed Period, Menstrual Cycle

Recently Answered Questions


I took two pregnancy tests. One was positive and the other negative. Can you help?
Query: Hi doctor, I am 32 years old. I amhyperthyroidand I havepolycystic ovaries. I had my period for just one day last month. It was very light. I, however, took two pregnancy tests two days ago. The first one read positive and the second, which was taken a few hours after read negative. Could you pleas...  Read Full »
Dr. Kamalpreet Kaur Nagpal
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Thyroid disorder and polycystic ovaries, both can cause menstrual irregularity. They are also responsible for lighter periods. But, test once positive, cannot be ignored. I think you should get a TVS (transvaginal scan) done and a beta hCG (human chorionic gonadotr...  Read Full »
 
I have cervicitis after having Nuvaring for seven years. Is this normal?
Query: Hello doctor,I am a 25 year old female who took Nuvaring continuously for seven years. After my yearly appointment last year, I had excessive bleeding and irritation of my cervix upon examination. I was told I had chronic cervicitis and an overgrowth of tissue on my cervix which would need to be rem...  Read Full »
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Nuvaring is a hormone-releasing contraceptive ring placed in the vagina. As it is hormone based, it causes side effects like menstrual irregularities, decrease in libido, vaginal itching, infection, headache, bloating, weight and appetite changes, abnormal hair growt...  Read Full »
 
I underwent tube ligation last year. How can I conceive now?
Query: Hello doctor,I undo tube ligation last year. I have been trying to have another baby since then but no luck. I am 43 years old and I have 3 girls. My last born is eight years old. I need help before it is too late. I am HIV positive for past 15 years. I had TB and got complete treatment. Currently, ...  Read Full »
Dr. Uzma Arqam
Obstetrician And Gynaecologist

Answer: Hi,Welcome to icliniq.com.It would be better if you can send me your complete medical, obstetrics, gynecology, and drug history previous as well. If your menstrual cycles are regular and no menstrual irregularities like any intermenstrual post-coital bleed then you can easily have your all blood tes...  Read Full »
 
Would my copper IUD have protected me though it is due to expire?
Query: Hello doctor, I wonder if you could help. A month back I had some intimate contact with a new partner. We did not have intercourse and he did not ejaculate but I was concerned about some pre-ejaculate getting near my vagina. I was on day three of my period. My cycle is normally 25 to 26 days long. ...  Read Full »
Dr. Richa Agarwal
Obstetrician And Gynaecologist

Answer: Hello,Welcome to icliniq.com.I have gone through your history and understand your concern. As you took the pill on time, there is no chance of pregnancy in your case. Delayed menses and menstrual irregularities due to hormonal imbalance caused by I-pill. Get your home urine test if you missed your p...  Read Full »
 
My sister got her periods in 15 days. Could it be due to her thyroiditis?
Query: Hello doctor, This question is regarding my sister. She is 33 years old. She is a mother of 6 year old twins. Two months ago, she was diagnosed with thyroiditis. From the last month, she gets her periods, once every 15 days. Kindly tell me the probable reason and the course of action to be taken.  Read Full »
Dr. Sonal Prasad
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Your sister has subclinical hypothyroidism. Start her on tablet Eltroxin (Thyroxine) 50 mcg, once daily, to be taken early in the morning on an empty stomach. Get the TSH levels repeated after three months. Thyroid abnormalities may be one of the reason for menstrual i...  Read Full »
 
What does my blood investigation suggest?
Query: Hi doctor, Please find my blood investigation report attached and provide me the required steps to take further. Thank you.  Read Full »
Dr. Divakara P
Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. As per your report you have mild iron deficiency anemia. I advise you to take Iron supplements like syrup Orofer 10 mL thrice daily before food for six months. Also, your TSH level (thyroid-stimulating hormone) is slightly elevated and it is suggestive of hypothyroidism. ...  Read Full »
 
Had ECP after unprotected sex and bleeding for the past eight days. What could be the problem?
Query: Hi doctor, I had unprotected sex with my partner on 24 and 25 last month and she had an ECP on 25th. In few hours, she had drop type bleeding which continued for two days and then she started bleeding. It has been eight days and she is having her periods without cramps or abdominal pain. Her last p...  Read Full »
Dr. Sree Gouri Sr
Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. Thanks for the query. I can understand your concern. The possible causes of your partner's irregular spotting are as follows: 1. As her periods were delayed by last month itself means around one month ten days by the time you had sex. So, the possibility of pregnancy ...  Read Full »
 
My T3 and T4 levels are high. Can this mean I am pregnant, even though I never had sex before?
Query: Hello doctor,I recently had my thyroid test done. I am attaching the reports of the same. The note reads that a physiological rise in total T3 and T4 levels are seen in pregnancy and patients on steroids. Does it mean that I am pregnant? I am worried, as I am unmarried and have never had sex before.  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. I have seen your reports (attachment removed to protect patient identity). Your thyroid profile is entirely normal and it is not at all suggestive of pregnancy, so stop worrying about it. This amount of variation is acceptable. The note you read, just says that if som...  Read Full »
 
Will Mensovit Plus tablet affect getting pregnant?
Query: Hello doctor, What is the side effect of Mensovit Plus tablet? Does it effect seriously on getting pregnant in future?  Read Full »
Dr. Muhammad M. Hanif Md.
Cardiologist

Answer: Hi, Welcome to icliniq.com. These pills have side effects for sure as every medicine has. It may cause nausea, diarrhea, vomiting, breast tenderness, headache. Taking them after meals can help reduce the intensity of these side effects and use of antiemetic drugs (for example Domperidone) to preve...  Read Full »
 
Delayed periods even after taking Gestin. What is the reason?
Query: Hi doctor, I am suffering with delayed periods. Consulted a gynecologist and started Gestin since 1 week. But still have not got my periods. Home pregnancy tests done and turned out to be negative thrice. Please help.  Read Full »
Dr. Sabita Laskar
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. Tablet Gestin (Allylestrenol) contains natural progesterone, which is given for 5 days to bring about withdrawal bleeding. You have not mentioned how long you have taken the drug. Withdrawal bleeding usually occurs 48 hours after stopping the drug to up to 7 ...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Menstrual Irregularity? We have medical experts to help you right away.

Ask a Doctor Online Now!